2 doctors weighed in:

Just started Synthroid (thyroxine) 100mcg (today is the 3rd day) for hypothyroidism, TSH was 10.85. Last night and tonight i'm very agitatated, is this expected?

2 doctors weighed in
Dr. Maureen Mays
Clinical Lipidology
1 doctor agrees

In brief: It can be......

You are taking this in the morning, right? If not, it is a morning medicine.
Still, as you're adjusting to being "at the right speed" so to speak, it can make you feel agitated. Talk to your dr. About a short term medicine for sleep if you're having trouble. You may also want to ask your dr. If you can start with 50 mcg for a couple of weeks instead.

In brief: It can be......

You are taking this in the morning, right? If not, it is a morning medicine.
Still, as you're adjusting to being "at the right speed" so to speak, it can make you feel agitated. Talk to your dr. About a short term medicine for sleep if you're having trouble. You may also want to ask your dr. If you can start with 50 mcg for a couple of weeks instead.
Dr. Maureen Mays
Dr. Maureen Mays
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors